The Minimal Condition for Subideals of Lie Algebras.
Mathematische Zeitschrift, Tome 111 (1969), pp. 301-310
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1969__111_171206,
author = {I.N. Stewart},
title = {The {Minimal} {Condition} for {Subideals} of {Lie} {Algebras.}},
journal = {Mathematische Zeitschrift},
pages = {301--310},
year = {1969},
volume = {111},
zbl = {0179.33203},
url = {http://geodesic.mathdoc.fr/item/MZ_1969__111_171206/}
}
I.N. Stewart. The Minimal Condition for Subideals of Lie Algebras.. Mathematische Zeitschrift, Tome 111 (1969), pp. 301-310. http://geodesic.mathdoc.fr/item/MZ_1969__111_171206/